Alert archive / Minnesota / Wind Chill Advisories in 2020
Wind Chill Advisory 5, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Feb 13, 2020, 2:55 PM CST for 8 counties in Minnesota; 5 counties in Iowa; 5 counties in South Dakota. It took effect at Feb 13, 2020, 9:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2020, 2:55 PM CST (20:55 UTC)
- In effect from
- Feb 13, 2020, 9:00 PM CST
- Expired
- Feb 14, 2020, 7:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Sioux Falls, SD
Counties Buena Vista County, IA, Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Beadle County, SD, Brookings County, SD, Kingsbury County, SD, Lake County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 58 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
723 WWUS43 KFSD 132055 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 255 PM CST Thu Feb 13 2020 IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-055-056-140500- /O.NEW.KFSD.WC.Y.0005.200214T0300Z-200214T1300Z/ Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury- Brookings-Lake-Moody- 255 PM CST Thu Feb 13 2020 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 to 35 below zero. * WHERE...Portions of east central South Dakota, northwest Iowa and southwest Minnesota. * WHEN...From 9 PM this evening to 7 AM CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
3 follow-up statements
362 WWUS43 KFSD 140306 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 906 PM CST Thu Feb 13 2020 IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-055-056-141115- /O.CON.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/ Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury- Brookings-Lake-Moody- 906 PM CST Thu Feb 13 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 to 35 below zero. * WHERE...Portions of east central South Dakota, northwest Iowa and southwest Minnesota. * WHEN...Until 7 AM CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
950 WWUS43 KFSD 140909 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 309 AM CST Fri Feb 14 2020 IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-055-056-141300- /O.CON.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/ Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury- Brookings-Lake-Moody- 309 AM CST Fri Feb 14 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below to 35 below zero. * WHERE...Portions of east central South Dakota, northwest Iowa and southwest Minnesota. * WHEN...Until 7 AM CST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while spending time outside. Wear appropriate clothing, a hat, and gloves. && $$
040 WWUS43 KFSD 141247 WSWFSD URGENT - WINTER WEATHER MESSAGE National Weather Service Sioux Falls SD 647 AM CST Fri Feb 14 2020 IAZ002-003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-055-056-141400- /O.EXP.KFSD.WC.Y.0005.000000T0000Z-200214T1300Z/ Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury- Brookings-Lake-Moody- Including the cities of Sibley, Spirit Lake, Milford, Arnolds Park, Sheldon, Hartley, Sanborn, Spencer, Storm Lake, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Huron, De Smet, Arlington, Lake Preston, Brookings, Madison, Orland, and Flandreau 647 AM CST Fri Feb 14 2020 ...WIND CHILL ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING... Temperatures are moderating across the area. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 2:54 PM CST, 1 minute earlier.
Area forecast discussion, Feb 13, 2:54 PM CST, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
254 PM CST Thu Feb 13 2020
.SHORT TERM...(This Evening through Friday)
Issued at 253 PM CST Thu Feb 13 2020
Cold high pressure will quickly shift east tonight and be replaced
by a strong southerly pressure gradient at the surface. This will
bring evening lows in most locations with rising temperatures
through the night. Parts of northwest IA may see lows late tonight,
but still expecting rising temperatures by sunrise. Other than some
patchy high clouds skies should generally be clear. Will aim for
some teens below zero in southwest MN and right around zero in south
central SD. However by 7 am Friday morning temperatures should be
near zero in southwest MN and in the teens above zero in south
central SD.
Friday will be a windy day, but deep snowpack will likely limit
mixing which is good in this case as it will also limit how strong
the winds get. The main areas of concern for the strongest winds
will be far southeast SD into parts of northwest IA where snow cover
is lightest. If model soundings are on target mixing to just 900 mb,
which seems very likely where snow cover is lightest, would yield
gusts to 45 mph. A wind advisory may be need at some point for these
locations. Blowing snow will also be a concern for areas mostly
north of I-90 on the SD side and from the IA/MN border north. It
doesn't look like a winter weather advisory would be needed, mostly
anticipating minor reductions to visibility and snow blowing across
roads.
.LONG TERM...(Friday Night through Thursday)
Issued at 253 PM CST Thu Feb 13 2020
The wind will remain fairly strong Friday evening as a cool
front/trough axis moves into the area. This will keep temperatures
pretty mild into Saturday morning with lows mainly in the 20s. Winds
will be west to northwest Saturday with a few gusts likely around 25
mph. But temperatures will be mild with highs around 30 over the
deeper snowpack to 40 to 45 along the Missouri River.
High pressure at the surface will drift south Saturday night into
Sunday morning and bring colder morning lows, but still relatively
mild. Lows should be near 10 by highway 14 and in the mid 20s near
the Missouri River. A trough of low pressure aloft will deepen to
the west and bring east to southeast flow into the area Sunday into
Sunday night. Highs Sunday will be from the upper 20s near highway
14 to the mid 40s near the Missouri River.
As this system deepens and ejects onto the Plains the threat for
snow will increase Sunday night into Monday night. Not the greatest
set up but there does appear to be some threat for mixed
precipitation if precipitation can develop. Much colder air will
fill in as the system shifts east and bring colder conditions again
Tuesday into Wednesday. Not nearly as cold as the current shot of
cold air but still looking at highs in the single digits and teens
with lows around zero. Looks like the colder air will move out
fairly quick with temperatures back to around normal on Thursday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1126 AM CST Thu Feb 13 2020
VFR conditions will prevail throughout the period. Northwest winds
will turn to south-southeast this evening. Around 1000-1200 ft low-
level wind shear will develop during the overnight hours. Wind
speeds at the surface will be increasing in the morning, leading
to patchy blowing snow along the Highway 14 corridor.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
for SDZ038>040-055-056.
MN...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
for MNZ071-072-080-081-089-090-097-098.
IA...Wind Chill Advisory from 9 PM this evening to 7 AM CST Friday
for IAZ002-003-013-014-022.
NE...NONE.
&&
SHORT TERM...08
LONG TERM...08
AVIATION...BT/TrellingerHazardous weather outlook, Feb 13, 4:11 AM CST, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 411 AM CST Thu Feb 13 2020 IAZ001>003-013-014-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-052>056-060>062-141015- Lyon-Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-Kingsbury- Brookings-Jerauld-Sanborn-Miner-Lake-Moody-Hanson-McCook- Minnehaha- 411 AM CST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of northwest Iowa, southwest Minnesota, central South Dakota, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Early morning wind chills of 35 below to 45 below zero will improve by late morning to 15 below to 20 below. Wind chills will fall to 25 below to 35 below zero early tonight, though improve later in the night as temperatures warm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ012-020-021-031-032-NEZ013-014-SDZ050-057>059-063>071-141015- Sioux-Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-Gregory-Brule- Aurora-Davison-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- 411 AM CST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, northeast Nebraska, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Early morning wind chills of 25 below to 35 below zero will improve by late morning to 10 above to 10 below. Wind chills will fall to 10 below to 20 below zero early tonight, though improve later in the night as temperatures warm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Feb 13, 10:24 AM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1024 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM EXTR WIND CHILL 1 E WAHPETON 43.37N 95.16W
02/13/2020 M-49 F DICKINSON IA MESONET
MESONET STATION OKBJO WAHPETON.
0215 AM EXTR WIND CHILL 4 ENE JEFFERS 44.08N 95.12W
02/13/2020 M-49 F COTTONWOOD MN MESONET
MESONET STATION MN071 MN-71 MILE POST 43.
0135 AM EXTR WIND CHILL 2 NNE WINDOM 43.90N 95.10W
02/13/2020 M-49 F COTTONWOOD MN AWOS
AWOS STATION KMWM WINDOM MUNICIPAL AIRPORT.
1045 PM EXTR WIND CHILL 3 W DOVRAY 44.06N 95.60W
02/12/2020 M-49 F MURRAY MN MESONET
MESONET STATION MN038 DOVRAY MN-30 MILE POST
49.
0345 AM EXTR WIND CHILL 4 SE LAKEFIELD 43.64N 95.12W
02/13/2020 M-47 F JACKSON MN MESONET
MESONET STATION MN008 I-90 MILE POST 67.
0120 AM EXTR WIND CHILL 2 NE RUSHMORE 43.64N 95.77W
02/13/2020 M-47 F NOBLES MN MESONET
MESONET STATION MN007 I-90 MILE POST 35.
1216 AM EXTR WIND CHILL 1 WNW LAKE BENTON 44.27N 96.32W
02/13/2020 M-47 F LINCOLN MN MESONET
MESONET STATION MN028 LAKE BENTON US-14 MILE
POST 7.
1154 PM EXTR WIND CHILL 2 ENE WORTHINGTON 43.63N 95.57W
02/12/2020 M-47 F NOBLES MN AWOS
AWOS STATION KOTG WORTHINGTON AIRPORT.
1043 PM EXTR WIND CHILL 1 W MARSHALL 44.45N 95.82W
02/12/2020 M-47 F LYON MN AWOS
AWOS STATION KMML MARSHALL MUNICIPAL
AIRPORT.
0455 AM EXTR WIND CHILL 1 ENE JACKSON 43.63N 94.97W
02/13/2020 M-46 F JACKSON MN AWOS
AWOS STATION KMJQ JACKSON AIRPORT.
0450 AM EXTR WIND CHILL 3 NNE FLANDREAU 44.09N 96.58W
02/13/2020 M-46 F MOODY SD MESONET
MESONET STATION FLNS2 FLANDREAU.
0444 AM EXTR WIND CHILL 10 SSW AURORA 44.15N 96.76W
02/13/2020 M-45 F MOODY SD MESONET
MESONET STATION 224 SD RWIS WARD.
0310 AM EXTR WIND CHILL 1 WSW SLAYTON 43.98N 95.78W
02/13/2020 M-45 F MURRAY MN AWOS
AWOS STATION KDVP SLAYTON MUNICIPAL AIRPORT.
1105 PM EXTR WIND CHILL 3 S HENDRICKS 44.46N 96.44W
02/12/2020 M-45 F LINCOLN MN MESONET
MESONET STATION MN030 HENDRICKS MN-19 MILE
POST 2.
0800 AM EXTR WIND CHILL 5 N PIPESTONE 44.08N 96.33W
02/13/2020 M-44 F PIPESTONE MN MESONET
MESONET STATION PSNM5 5.3 N PIPESTONE.
0541 AM EXTR WIND CHILL 3 W DICKENS 43.13N 95.09W
02/13/2020 M-44 F CLAY IA MESONET
MESONET STATION RSPI4 SPENCER (US 18).
0120 AM EXTR WIND CHILL 3 W ARCO 44.39N 96.24W
02/13/2020 M-44 F LINCOLN MN MESONET
MESONET STATION AT653 IVANHOE.
0725 AM EXTR WIND CHILL 3 SSE LAKE PARK 43.40N 95.31W
02/13/2020 M-43 F DICKINSON IA MESONET
MESONET STATION AS497 LAKE PARK.
0500 AM EXTR WIND CHILL 6 WNW GARRETSON 43.74N 96.61W
02/13/2020 M-43 F MINNEHAHA SD MESONET
MESONET STATION EROS2 5.9 W GARRETSON
(SCAN).
0359 AM EXTR WIND CHILL 1 N TRACY 44.25N 95.62W
02/13/2020 M-43 F LYON MN AWOS
AWOS STATION KTKC TRACY AIRPORT.
1050 PM EXTR WIND CHILL 1 SSE MARSHALL 44.44N 95.78W
02/12/2020 M-43 F LYON MN MESONET
MESONET STATION MRSJH MARSHALL.
0715 AM EXTR WIND CHILL 3 NNE SHELDON 43.22N 95.82W
02/13/2020 M-42 F O'BRIEN IA AWOS
AWOS STATION KSHL SHELDON AIRPORT.
0535 AM EXTR WIND CHILL 1 ENE MADISON 44.02N 97.08W
02/13/2020 M-42 F LAKE SD AWOS
AWOS STATION KMDS MADISON AIRPORT.
0521 AM EXTR WIND CHILL 2 N PIPESTONE 44.03N 96.32W
02/13/2020 M-42 F PIPESTONE MN CO-OP OBSERVER
CO-OP OBSERVER STATION RPPM5 2.1 N
PIPESTONE.
0521 AM EXTR WIND CHILL 1 NNW PIPESTONE 44.01N 96.32W
02/13/2020 M-42 F PIPESTONE MN MESONET
MESONET STATION RPPM5 REDSTONE RAWS.
0350 AM EXTR WIND CHILL 2 ESE COLTON 43.77N 96.89W
02/13/2020 M-42 F MINNEHAHA SD MESONET
MESONET STATION CTNS2 COLTON.
0244 AM EXTR WIND CHILL 3 SSW BERESFORD 43.04N 96.80W
02/13/2020 M-42 F UNION SD MESONET
MESONET STATION 16 SD RWIS BERESFORD.
0200 AM EXTR WIND CHILL 7 E AVOCA 43.95N 95.51W
02/13/2020 M-42 F MURRAY MN MESONET
MESONET STATION AVOM5 7.5 S DOVRAY.
0100 AM EXTR WIND CHILL 1 S VOLGA 44.30N 96.92W
02/13/2020 M-42 F BROOKINGS SD MESONET
MESONET STATION VGAS2 VOLGA.
0619 AM EXTR WIND CHILL 3 W DELL RAPIDS 43.82N 96.78W
02/13/2020 M-41 F MINNEHAHA SD MESONET
MESONET STATION 17 SD RWIS DELL RAPIDS.
0459 AM EXTR WIND CHILL 5 S FREEMAN 43.28N 97.42W
02/13/2020 M-41 F HUTCHINSON SD MESONET
MESONET STATION 163 SD RWIS FREEMAN.
0456 AM EXTR WIND CHILL 2 SW BROOKINGS 44.28N 96.82W
02/13/2020 M-41 F BROOKINGS SD AWOS
AWOS STATION KBKX BROOKINGS MUNICIPAL
AIRPORT.
0335 AM EXTR WIND CHILL 1 WSW BEAVER CREEK 43.61N 96.38W
02/13/2020 M-41 F ROCK MN MESONET
MESONET STATION MN006 BEAVER CREEK I-90 MILE
POST 4.
0205 AM EXTR WIND CHILL 3 SE BALTIC 43.73N 96.68W
02/13/2020 M-41 F MINNEHAHA SD MESONET
MESONET STATION BTCS2 BALTIC.
0618 AM EXTR WIND CHILL LAKEFIELD 43.68N 95.18W
02/13/2020 M-40 F JACKSON MN MESONET
MESONET STATION FW2295 LAKEFIELD.
0434 AM EXTR WIND CHILL 3 SE MONTROSE 43.67N 97.15W
02/13/2020 M-40 F MCCOOK SD MESONET
MESONET STATION 18 SD RWIS MONTROSE.
0431 AM EXTR WIND CHILL 2 NE TRUESDALE 42.75N 95.15W
02/13/2020 M-40 F BUENA VISTA IA MESONET
MESONET STATION RSLI4 2 ENE TRUESDALE.
0315 AM EXTR WIND CHILL 3 WSW LAKESIDE 42.60N 95.22W
02/13/2020 M-40 F BUENA VISTA IA AWOS
AWOS STATION KSLB STORM LAKE AIRPORT.
0555 AM EXTR WIND CHILL 3 S LUVERNE 43.62N 96.22W
02/13/2020 M-39 F ROCK MN AWOS
AWOS STATION KLYV LUVERNE AIRPORT.
0504 AM EXTR WIND CHILL 3 NNW WOLSEY 44.46N 98.50W
02/13/2020 M-39 F BEADLE SD MESONET
MESONET STATION 164 SD RWIS WOLSEY.
0353 AM EXTR WIND CHILL 4 WNW SPENCER 43.17N 95.22W
02/13/2020 M-39 F CLAY IA ASOS
ASOS STATION KSPW SPENCER MUNICIPAL AIRPORT.
1255 AM EXTR WIND CHILL 2 NNW HURON 44.38N 98.23W
02/13/2020 M-39 F BEADLE SD ASOS
ASOS STATION KHON HURON REGIONAL AIRPORT.
1023 PM EXTR WIND CHILL 4 ENE ALEXANDRIA 43.67N 97.71W
02/12/2020 M-38 F HANSON SD MESONET
MESONET STATION 213 SD RWIS ALEXANDRIA.
0510 AM EXTR WIND CHILL 1 WSW ORANGE CITY 43.00N 96.08W
02/13/2020 M-37 F SIOUX IA MESONET
MESONET STATION RTNI4 ALTON (IA10).
0509 AM EXTR WIND CHILL 5 SSW WORTHING 43.26N 96.80W
02/13/2020 M-37 F LINCOLN SD MESONET
MESONET STATION 176 SD RWIS DAVIS.
0449 AM EXTR WIND CHILL 4 S ARLINGTON 44.30N 97.13W
02/13/2020 M-37 F KINGSBURY SD MESONET
MESONET STATION 162 SD RWIS ARLINGTON.
0250 AM EXTR WIND CHILL 3 SE WALL LAKE 43.50N 96.92W
02/13/2020 M-37 F MINNEHAHA SD MESONET
MESONET STATION SFWS2 SF LANDFLL.
0116 AM EXTR WIND CHILL 3 WSW LUVERNE 43.64N 96.26W
02/13/2020 M-37 F ROCK MN MESONET
MESONET STATION FW5856 LUVERNE.
0100 AM EXTR WIND CHILL 2 NE BROOKINGS 44.33N 96.77W
02/13/2020 M-37 F BROOKINGS SD MESONET
MESONET STATION BKMS2 BROOKINGS.
0355 AM EXTR WIND CHILL 3 NNW DE SMET 44.43N 97.56W
02/13/2020 M-36 F KINGSBURY SD AWOS
AWOS STATION K6E5 3 NNW DE SMET.
0249 AM EXTR WIND CHILL 3 E CAVOUR 44.37N 97.98W
02/13/2020 M-36 F BEADLE SD MESONET
MESONET STATION 211 SD RWIS CAVOUR.
1118 PM EXTR WIND CHILL 4 ESE FORESTBURG 44.01N 98.03W
02/12/2020 M-36 F SANBORN SD MESONET
MESONET STATION 6 SD RWIS FORESTBURG.
0925 AM EXTR WIND CHILL 8 NE WHITE 44.51N 96.53W
02/13/2020 M-35 F BROOKINGS SD MESONET
MESONET STATION OAKS2 OAK LAKE.
0747 AM EXTR WIND CHILL TYLER 44.28N 96.13W
02/13/2020 M-35 F LINCOLN MN MESONET
MESONET STATION AS656 TYLER.
0743 AM EXTR WIND CHILL 1 SE TYLER 44.27N 96.13W
02/13/2020 M-35 F LINCOLN MN MESONET
MESONET STATION CW9823 TYLER.
0740 AM EXTR WIND CHILL 2 ENE CONCORD 42.39N 96.96W
02/13/2020 M-35 F DIXON NE MESONET
MESONET STATION NB012 CONCORD 2E.
0329 AM EXTR WIND CHILL 2 WSW GAYVILLE 42.88N 97.22W
02/13/2020 M-35 F YANKTON SD MESONET
MESONET STATION 197 SD RWIS GAYVILLE.
0153 AM EXTR WIND CHILL 2 NW TRIPP 43.24N 97.99W
02/13/2020 M-35 F HUTCHINSON SD MESONET
MESONET STATION 26 SD RWIS TRIPP.
1230 AM EXTR WIND CHILL 2 NNE ROUND LAKE 43.56N 95.45W
02/13/2020 M-35 F JACKSON MN MESONET
MESONET STATION EW3286 ROUND LAKE.
0654 AM EXTR WIND CHILL 3 SE JEFFERSON 42.57N 96.53W
02/13/2020 M-34 F UNION SD MESONET
MESONET STATION 53 SD RWIS NORTH SIOUX CITY.
0556 AM EXTR WIND CHILL 3 NNW SIOUX FALLS 43.58N 96.75W
02/13/2020 M-34 F MINNEHAHA SD ASOS
ASOS STATION KFSD SIOUX FALLS AIRPORT.
0535 AM EXTR WIND CHILL 5 S CANOVA 43.81N 97.49W
02/13/2020 M-34 F MCCOOK SD MESONET
MESONET STATION FW2665 CANOVA.
0256 AM EXTR WIND CHILL 2 NE YANKTON 42.92N 97.37W
02/13/2020 M-34 F YANKTON SD AWOS
AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.
0255 AM EXTR WIND CHILL 1 S CHEROKEE 42.73N 95.55W
02/13/2020 M-34 F CHEROKEE IA AWOS
AWOS STATION KCKP CHEROKEE MUNICIPAL
AIRPORT.
0215 AM EXTR WIND CHILL 5 SSE CENTERVILLE 43.05N 96.90W
02/13/2020 M-34 F CLAY SD MESONET
MESONET STATION BFMS2 BERESFORD.
1235 AM EXTR WIND CHILL ETHAN 43.54N 97.98W
02/13/2020 M-34 F DAVISON SD MESONET
MESONET STATION ETHNS ETHAN.
1128 PM EXTR WIND CHILL 5 ESE TYNDALL 42.97N 97.77W
02/12/2020 M-34 F BON HOMME SD MESONET
MESONET STATION 179 SD RWIS TYNDALL.
0340 AM EXTR WIND CHILL 3 SSW SIOUX FALLS 43.50N 96.76W
02/13/2020 M-33 F MINNEHAHA SD MESONET
MESONET STATION SFSS2 SIOUX FLS.
0255 AM EXTR WIND CHILL 2 E TEA 43.45N 96.80W
02/13/2020 M-33 F LINCOLN SD AWOS
AWOS STATION KY14 TEA.
1218 AM EXTR WIND CHILL 5 W PLANKINTON 43.71N 98.58W
02/13/2020 M-33 F AURORA SD MESONET
MESONET STATION 214 SD RWIS PLANKINTON.
1130 PM EXTR WIND CHILL 2 NW HARTLEY 43.20N 95.50W
02/12/2020 M-33 F O'BRIEN IA MESONET
MESONET STATION EW7617 HARTLEY.
0648 AM EXTR WIND CHILL 1 NNE SIOUX CENTER 43.08N 96.16W
02/13/2020 M-32 F SIOUX IA MESONET
MESONET STATION AR437 SIOUX CENTER.
0437 AM EXTR WIND CHILL 4 N SIOUX CITY 42.56N 96.40W
02/13/2020 M-32 F WOODBURY IA MESONET
MESONET STATION AP032 SIOUX CITY.
0235 AM EXTR WIND CHILL 1 NE CANTON 43.31N 96.57W
02/13/2020 M-32 F LINCOLN SD AWOS
AWOS STATION K7G9 CANTON.
0153 AM EXTR WIND CHILL 3 N MITCHELL 43.77N 98.04W
02/13/2020 M-32 F DAVISON SD ASOS
ASOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
1210 AM EXTR WIND CHILL 1 ENE WHITE LAKE 43.73N 98.69W
02/13/2020 M-32 F AURORA SD MESONET
MESONET STATION WTES2 WHITE LAKE.
0655 AM EXTR WIND CHILL 2 SW LE MARS 42.77N 96.20W
02/13/2020 M-31 F PLYMOUTH IA AWOS
AWOS STATION KLRJ LE MARS AIRPORT.
0440 AM EXTR WIND CHILL 1 SW MOVILLE 42.48N 96.08W
02/13/2020 M-31 F WOODBURY IA MESONET
MESONET STATION RSCI4 SIOUX CITY (I-29).
1252 AM EXTR WIND CHILL 2 SW SERGEANT BLUFF 42.38N 96.38W
02/13/2020 M-31 F WOODBURY IA ASOS
ASOS STATION KSUX SIOUX GATEWAY AIRPORT.
0514 AM EXTR WIND CHILL 2 WSW PICKSTOWN 43.05N 98.57W
02/13/2020 M-30 F GREGORY SD MESONET
MESONET STATION 244 SD RWIS FT. RANDALL DAM.
0340 AM EXTR WIND CHILL 4 SSW SIOUX FALLS 43.49N 96.75W
02/13/2020 M-30 F LINCOLN SD MESONET
MESONET STATION EW3716 SIOUX FALLS.
0311 AM EXTR WIND CHILL 4 SSE WESTFIELD 42.70N 96.58W
02/13/2020 M-30 F PLYMOUTH IA MESONET
MESONET STATION BKTI4 LOESS HILLS TNC
BROKEN.
0255 AM EXTR WIND CHILL 1 SSW HAWARDEN 42.99N 96.49W
02/13/2020 M-30 F SIOUX IA MESONET
MESONET STATION FW6302 HAWARDEN.
0230 AM EXTR WIND CHILL 1 SSE SIOUX CENTER 43.06N 96.17W
02/13/2020 M-30 F SIOUX IA MESONET
MESONET STATION EW2631 SIOUX CENTER.
0205 AM EXTR WIND CHILL 1 SSW PARKSTON 43.38N 97.99W
02/13/2020 M-30 F HUTCHINSON SD MESONET
MESONET STATION PSTS2 PARKSTON.
0141 AM EXTR WIND CHILL 3 W GEDDES 43.26N 98.76W
02/13/2020 M-30 F CHARLES MIX SD CO-OP OBSERVER
CO-OP OBSERVER STATION RLAS2 3.1 W GEDDES.
1255 AM EXTR WIND CHILL 1 S WAGNER 43.07N 98.30W
02/13/2020 M-30 F CHARLES MIX SD AWOS
AWOS STATION KAGZ WAGNER.
1223 AM EXTR WIND CHILL 1 S KIMBALL 43.74N 98.96W
02/13/2020 M-30 F BRULE SD MESONET
MESONET STATION 25 SD RWIS KIMBALL.
0520 AM EXTR WIND CHILL 1 NNW IDA GROVE 42.35N 95.48W
02/13/2020 M-29 F IDA IA MESONET
MESONET STATION RIGI4 IDA GROVE (HW 59).
0435 AM EXTR WIND CHILL 1 SSW VERMILLION 42.77N 96.93W
02/13/2020 M-29 F CLAY SD AWOS
AWOS STATION KVMR VERMILLION.
0134 AM EXTR WIND CHILL VOLGA 44.32N 96.92W
02/13/2020 M-29 F BROOKINGS SD MESONET
MESONET STATION AT197 VOLGA.
0630 AM EXTR WIND CHILL 1 SSE SOUTH SIOUX CITY 42.46N 96.41W
02/13/2020 M-28 F DAKOTA NE MESONET
MESONET STATION FW2980 SOUTH SIOUX CITY.
1235 AM EXTR WIND CHILL 2 SE GREGORY 43.22N 99.40W
02/13/2020 M-28 F GREGORY SD AWOS
AWOS STATION K9D1 GREGORY.
0544 AM EXTR WIND CHILL 14 W PLATTE 43.39N 99.12W
02/13/2020 M-26 F CHARLES MIX SD MESONET
MESONET STATION 154 SD RWIS PLATTE-WINNER
BRIDGE.
0455 PM EXTR WIND CHILL 2 ESE WESSINGTON SPRING 44.07N 98.53W
02/12/2020 M-26 F JERAULD SD AWOS
AWOS STATION K4X4 WESSINGTON SPRINGS.
1155 PM EXTR WIND CHILL 1 NNE PLATTE 43.40N 98.83W
02/12/2020 M-25 F CHARLES MIX SD AWOS
AWOS STATION K1D3 PLATTE.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 6:02 PM CST | Winter Weather Advisory | FSD | Cottonwood, Jackson, Lyon, Murray, Nobles | 4 hr |
| Feb 13, 9:58 AM CST | River Flood Warning | FSD | Bon Homme | 21 days |
Nearby
Wind Chill Advisories in Minnesota, 2020Wind Chill Advisories in Iowa, 2020Wind Chill Advisories in South Dakota, 2020Every wind chill advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.